Weak topology of spaces of continuous functions
Matematičeskie zametki, Tome 30 (1981) no. 5, pp. 703-712
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_5_a7,
author = {N. V. Velichko},
title = {Weak topology of spaces of continuous functions},
journal = {Matemati\v{c}eskie zametki},
pages = {703--712},
year = {1981},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_5_a7/}
}
N. V. Velichko. Weak topology of spaces of continuous functions. Matematičeskie zametki, Tome 30 (1981) no. 5, pp. 703-712. http://geodesic.mathdoc.fr/item/MZM_1981_30_5_a7/